MathSciNet Relay Station
MathSciNet bibliographic data
MR1353371 (97d:17013) 17B56 (17B30)
Armstrong, Grant F.; Cairns, Grant; Jessup, Barry Explicit Betti numbers for a family of nilpotent Lie algebras. Proc. Amer. Math. Soc. 125 (1997), no. 2, 381–385.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement